MathSciNet Relay Station
MathSciNet bibliographic data
MR1115199 35K57 (35B05)
Levine, Howard A. A Fujita type global existence–global nonexistence theorem for a weakly coupled system of reaction-diffusion equations. Z. Angew. Math. Phys. 42 (1991), no. 3, 408–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement